# SDR ASAA2014042607675

- Difficulty date: April 26, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 65C26602311A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT T/E WEDGE OTBD CORNER IS DELAMINATED.  ACFT GROUNDED.  REPAIRED LT NR 2 SLAT T/E WEDGE OTBD CORNER IAW SRM 51-70-10-2R-0, REPAIR 4.
